# SDR F3LA2009012600010

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stringer
- Part number: D5463046220300
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED NR 2 ENGINE UPPER PYLON RIB 06 FORWARD INBOARD STRINGER WAS CRACKED AT CORNER HOLE.  MAINTENANCE PERFORMED REPAIR BY FABRICATING SUPPORT ANGLE AND INSTALLING PER SRM 51-42-11 AND 54-52-12.
